# SDR CA960227001

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1OA
- Condition: Failed Test
- Location: #1 Prop
- Part time: 2,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 PROP #3 BLADE FAILED TEST AS PER SB 14SF-61-A95. BLADE REPLACED.
